Elementary pseudoconcavity and fields of CR meromorphic functions
Rendiconti del Seminario Matematico della Università di Padova, Volume 113  (2005), p. 99-115
@article{RSMUP_2005__113__99_0,
     author = {Denson-Hill, C. and Nacinovich, Mauro},
     title = {Elementary pseudoconcavity and fields of CR meromorphic functions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {113},
     year = {2005},
     pages = {99-115},
     zbl = {1167.32301},
     mrnumber = {2168982},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2005__113__99_0}
}
Denson-Hill, C.; Nacinovich, Mauro. Elementary pseudoconcavity and fields of CR meromorphic functions. Rendiconti del Seminario Matematico della Università di Padova, Volume 113 (2005) , pp. 99-115. http://www.numdam.org/item/RSMUP_2005__113__99_0/

[A] A. Andreotti, Théorèmes de dependence algébrique sur les espaces complexes pseudo-concaves, Bull. Soc. Math. France, 91 (1963), pp. 1-38. | Numdam | MR 152674 | Zbl 0113.06403

[ASi] A. Andreotti - Y-T. Siu, Projective embedding of pseudoconcave spaces, Ann. Scuola Norm. Sup. Pisa, 24 (s. 3) (1970), pp. 231-278. | Numdam | MR 265633 | Zbl 0195.36901

[ASt] A. Andreotti - W. Stoll, Analytic and algebraic dependence of meromorphic functions, Lecture Notes in Mathematics 234 (1971), Springer Berlin. | MR 390298 | Zbl 0222.32013

[AT] A. Andreotti - G. Tomassini, Some remarks on pseudoconcave manifolds, Essays on topology and related topics Mémoirs dediés à G. deRham (1970), pp. 85-104. | MR 265632 | Zbl 0192.58102

[AG] A. Andreotti - H. Grauert, Algebraische Körper von automorphen Funktionen, Nachr. Ak. Wiss. Göttingen (1961), pp. 39-48 | MR 132211 | Zbl 0096.28001

[BHN] J. Brinkschulte - C.D. Hill - M. Nacinovich, Remarks on weakly pseudoconvex boundaries, Indag. Mathem. N.S. 14 (2003), pp. 1-10 | MR 2015593 | Zbl 1049.32027

[BP] A. Boggess - J. Polking, Holomorphic extensions of CR functions, Duke Math. J. 49 (1982), pp. 757-784. | MR 683002 | Zbl 0506.32003

[C] W.L. Chow, On complex compact analytic varieties, Amer. J. Math., 71 (1949), pp. 893-914. | MR 33093 | Zbl 0041.48302

[DCN] L. De Carli - M. Nacinovich, Unique continuation in abstract CR manifolds, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 27 (1999), pp. 27-46. | Numdam | Zbl 0939.32035

[HN1] C.D. Hill - M. Nacinovich, A necessary condition for global Stein immersion of compact CR manifolds, Riv. Mat. Univ. Parma 5 (1992), pp. 175-182. | MR 1230608 | Zbl 0787.32020

[HN2] C.D. Hill - M. Nacinovich, The topology of Stein CR manifolds and the Lefschetz theorem, Ann. Inst. Fourier, Grenoble 43 (1993), pp. 459-468. | Numdam | MR 1220278 | Zbl 0782.32015

[HN3] C.D. Hill - M. Nacinovich, Pseudoconcave CR manifolds, Complex Analysis and Geometry (eds. Ancona, Ballico, Silva) Marcel Dekker, Inc, New York, (1996), pp. 275-297. | MR 1365978 | Zbl 0921.32004

[HN4] C.D. Hill - M. Nacinovich, Aneurysms of pseudoconcave CR manifolds, Math. Z., 220 (1995), pp. 347-367. | MR 1362250 | Zbl 0843.32011

[HN5] C.D. Hill - M. Nacinovich, Duality and distribution cohomology of CR manifolds, Ann. Scuola Norm. Sup. Pisa, 22 (1995), pp. 315-339. | Numdam | MR 1354910 | Zbl 0848.32003

[HN6] C.D. Hill - M. Nacinovich, On the Cauchy problem in complex analysis, Annali di Matematica pura e applicata, CLXXI (IV) (1996), pp. 159-179. | MR 1441869 | Zbl 0873.32015

[HN7] C.D. Hill - M. Nacinovich, Conormal suspensions of differential complexes, J. Geom. Anal., 10 (2000), pp. 481-523. | MR 1794574 | Zbl 0989.58007

[HN8] C.D. Hill - M. Nacinovich, A weak pseudoconcavity condition for abstract almost CR manifolds, Invent. math., 142 (2000), pp. 251-283 | MR 1794063 | Zbl 0973.32018

[HN9] C.D. Hill - M. Nacinovich, Weak pseudoconcavity and the maximum modulus principle, Annali di Matematica, 182 (2003), pp. 103-112 | MR 1970466 | Zbl 1098.35045

[HN10] C.D. Hill - M. Nacinovich, Pseudoconvexity at infinity, Selected topics in Cauchy-Riemann geometry (ed. S. Dragomir) vol. 9, Aracne, Caserta (2001) pp. 139-173. | MR 2049144 | Zbl 1046.32016

[HN11] C.D. Hill - M. Nacinovich, Two lemmas on double complexes and their applications to CR cohomology, Selected topics in Cauchy-Riemann geometry (ed. S. Dragomir) vol. 9, Aracne, Caserta (2001) pp. 125-138. | MR 2049143 | Zbl 1054.32023

[HN12] C.D. Hill - M. Nacinovich, Fields of CR meromorphic functions, Sem. Mat. Univ. Padova, 111 (2004), pp. ???. | Numdam | MR 2076739 | Zbl 1121.32018

[HP] C.D. Hill - E. Porten, The H-principle and pseudoconcave CR manifolds, Proceedings of Albertofest, Cuernavaca, Mexico 2004. | MR 2181961 | Zbl 1138.32305

[L] E.E. Levi, Studi sui punti singolari essenziali delle funzioni analitiche di due o più variabili complesse, Ann. Mat. Pura Appl., XVII (s. III) (1909); Opere, Cremonese, Roma (1958), pp. 187-213. | JFM 41.0487.01

[MN] C. Medori - M. Nacinovich, Pluriharmonic function on abstract CR manifolds, Annali di Matematica pura ed applicata, CLXX (s. IV) (1996), pp. 377-394. | MR 1441627 | Zbl 0872.32005

[NV] M. Nacinovich - G. Valli, Tangential Cauchy-Riemann complexes on distributions, Ann. Mat. Pura Appl., 146 (1987), pp. 123-160. | MR 916690 | Zbl 0631.58024

[Se] J. P. Serre, Fonctions automorphes, quelques majorations dans le cas où X/G est compact., Séminaire H. Cartan 1953-54, Benjamin, New York, 1957. | Numdam

[Si] C.L. Siegel, Meromorphe Funktionen auf kompakten analytischen Manningfaltigkeiten, Nachr. Ak. Wiss Göttingen (1955), pp. 71-77. | MR 74061 | Zbl 0064.08201